# SDR CA020109006

- Difficulty date: December 21, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 4,519 hours
- Engine: Lyc LTIO540F2BD
- System (JASC): 2140 · Heating System
- Part: Combustion Liner
- Condition: Burned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT SMELLED FUMES IN THE CABIN.  HE SHUT OFF THE JANITROL HEATER.  HEATER WAS REMOVED AND INSPECTED FOUND A HOLE BURNED THROUGH COMBUSTION TUBE.  INSTALLED NEW OVERHAULED HEATER.
